Journal article icon

Journal article

Lower bounds for unbounded operators and semigroups

Abstract:

Let A be an unbounded operator on a Banach space X. It is sometimes useful to improve the operator A by extending it to an operator B on a larger Banach space Y with smaller spectrum. It would be preferable to do this with some estimates for the resolvent of B, and also to extend bounded operators related to A, for example a semigroup generated by A. When X is a Hilbert space, one may also want Y to be Hilbert space. Results of this type for bounded operators have been given by Arens, Read, M...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Oxford college:
St John's College
Role:
Author
Publisher:
Theta Foundation Publisher's website
Journal:
Journal of Operator Theory Journal website
Volume:
78
Issue:
2
Pages:
473-500
Publication date:
2017-09-01
Acceptance date:
2017-04-10
DOI:
ISSN:
0379-4024
Source identifiers:
689156
Keywords:
Pubs id:
pubs:689156
UUID:
uuid:f70f1e3d-1081-4681-ba02-1cba3fa98291
Local pid:
pubs:689156
Deposit date:
2017-04-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP